# SDR AALA20030816

- Difficulty date: July 30, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - FLT 642 - BUR-DFW, RED NOSE GEAR LIGHT REMAINED ON AFTER LANDING GEAR HANDLE RAISED UP.  NO GEAR FAILED TO RETRACT.  MAINS OK.  AIRCRAFT DIVERTED TO LAX AND LANDED WITHOUT INCIDENT.  ADJUSTED NOSE GEAR TARGETS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
